MathSciNet Relay Station
MathSciNet bibliographic data
MR324670 54F20 (54B25)
Rogers, J. W., Jr. Inverse limits on graphs and monotone mappings. Trans. Amer. Math. Soc. 176 (1973), 215–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement